A Caltech Library Service

On є-Conjecture in α-Theorem

Nakayama, Yu (2012) On є-Conjecture in α-Theorem. Modern Physics Letters A, 27 (5). Art. No. 1250029. ISSN 0217-7323. doi:10.1142/S0217732312500290.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The derivation of the α-theorem recently proposed by Komargodski and Schwimmer relies on the ϵ-conjecture that demands decoupling of dilaton from the rest of the infrared theory. We point out that the decoupling, if true, provides a strong evidence for the equivalence between scale invariance and conformal invariance in four dimensions. Thus, a complete proof of the α-theorem along the line of their argument in the most generic scenario would establish the equivalence between scale invariance and conformal invariance, which is another long-standing conjecture in four-dimensional quantum field theories.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2012 World Scientific Publishing Co. Received 18 November 2011 Published 3 February 2012. The author thanks H. Ooguri for discussions. The work is supported by the World Premier International Research Center Initiative of MEXT of Japan.
Group:Caltech Theory
Funding AgencyGrant Number
Premier International Research Center Initiative of MEXT of JapanUNSPECIFIED
Subject Keywords:Scale invariance; conformal invariance; α-theorem.
Issue or Number:5
Record Number:CaltechAUTHORS:20120314-091201690
Persistent URL:
Official Citation:ON ϵ-CONJECTURE IN α-THEOREM YU NAKAYAMA DOI No: 10.1142/S0217732312500290 1250029 (9 Pages) Published: 3 February 2012
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:29717
Deposited By: Ruth Sustaita
Deposited On:14 Mar 2012 16:35
Last Modified:09 Nov 2021 19:28

Repository Staff Only: item control page